# SDR SIMA20170805004

- Difficulty date: August 5, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 32,992 hours, 28,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY RT OMEGA BEAM CORRODED AT FRAME 18.  PERFORMED A DOUBLER REPAIR IAW ERS-EM-53MR-2878.
